MathSciNet Relay Station
MathSciNet bibliographic data
MR2681244 65M06
Sakinc, Irem Numerical solution of a quasilinear parabolic problem with periodic boundary condition. Hacet. J. Math. Stat. 39 (2010), no. 2, 183–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement